Research ArticleOpen accessIn the author namesHybrid Block Method for Direct Numerical Approximation of Second Order Initial Value Problems Using Taylor Series ExpansionsOluwaseun Adeyeye, Zurni OmarAmerican Journal of Applied Sciences, Vol. 14, Issue 2 · 17 Feb 2017 · 7,953 accessesView PDFCite
2 articles for “Oluwaseun Adeyeye”
Set a search alertAlso matching:1 author
Research ArticleOpen accessIn the author namesNumerical Solution of First Order Initial Value Problems Using a Self-Starting Implicit Two-Step Obrechkoff-Type Block MethodZurni Omar, Oluwaseun AdeyeyeJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 13 Jun 2016 · 8,078 accessesView PDFCite